# SDR IPXA2017052617543

- Difficulty date: May 14, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 15,603 hours, 10,234 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL, FRAME 65, STRINGER 44R, CORRODED ON THE END OF THE FLOORBEAM.  REMOVED AND REPLACED THE FLOORBEAM, SUPPORT FITTING IAW SRM 51-40-21
